Academic Journals Database
Disseminating quality controlled scientific knowledge

The Harmonic Functions on a Complete Asymptotic Flat Riemannian Manifold

Author(s): Huashui Zhan

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 01;
Issue: 02;
Start page: 5;
Date: 2011;
Original page

Keywords: Harmonic Function | Riemannian Manifold | Negative Sectional Curvature

Let be a simply connected complete Riemannian manifold with dimension n≥3 . Suppose that the sectional curvature satisfies , where p is distance function from a base point of M, a, b are constants and . Then there exist harmonic functions on M .
Save time & money - Smart Internet Solutions      Why do you need a reservation system?